# SDR U2RA2021040100009

- Difficulty date: March 31, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N819CA
- Make and model: Airbus A330-243
- Aircraft serial: 1016
- Aircraft time: 47,621 hours, 8,973 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD CARGO DOOR BOTTOM FORWARD CORNER DAMAGED BY CARGO LOADER. ACCOMPLISHED INTERIM MAJOR REPAIR IN ACCORDANCE WITH FLIGHT VEHICLES CONSULTING, INC ENGINEERING ORDER CONTROL NUMBER 21065-1 REVISION IR DATED 3/31/2021, DATA APPROVED ON FAA 8110-3 DATED 3/31/2021 BY ROBERT MANASHI DERT-710167-SW. THIS REPAIR IS LIMITED TO 25 FLIGHT CYCLES.
